# SDR YENA200588

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 8,202 hours, 2,805 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT APPROX 50 KNOTS DUE TO AUTO FLT YAW DAMPER ECAM.  PERFORMED OPS CHECK OF YAW DAMPER IAW AMM 27-26-00.  OPS CHECK OK.  PERFORMED BRAKE INSPECTION AS PRECAUTIONARY IAW AMM 5-51-16.  ALL OK, PER CREW NO HIGH ENERGY STOP PERFORMED.
